Alert archive / New Jersey / Fire Weather Watches in 2015
Fire Weather Watch 3, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this fire weather watch at May 12, 2015, 3:24 PM EDT for 16 counties in New Jersey. It took effect at May 13, 2015, 12:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 12, 2015, 3:24 PM EDT (19:24 UTC)
- In effect from
- May 13, 2015, 12:00 PM EDT
- Expired
- May 13, 2015, 3:34 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 215 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
816 WWUS81 KPHI 121924 RFWPHI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 PM EDT TUE MAY 12 2015 .EXCESSIVELY DRY WEATHER SINCE ABOUT APRIL 23RD COMBINED WITH GUSTY NORTHWEST WINDS AND RELATIVE HUMIDITY LOWERING TO NEAR 30 PERCENT WEDNESDAY AFTERNOON HAS PROMPTED THE ISSUANCE OF A FIRE WEATHER WATCH FOR THE ENTIRE STATE OF NEW JERSEY. NJZ001-007>010-012>027-131030- /O.NEW.KPHI.FW.A.0003.150513T1600Z-150513T2200Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 324 PM EDT TUE MAY 12 2015 ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR ALL OF NEW JERSEY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FIRE WEATHER WATCH WHICH IS IN EFFECT WEDNESDAY AFTERNOON. * AFFECTED AREA...ALL OF NEW JERSEY. * WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TIMING...NOON TO 6 PM. * RELATIVE HUMIDITY...AS LOW AS 30 PERCENT. * TEMPERATURES...MAINLY 65 TO 70 DEGREES, COOLEST READINGS IN THE HILLS OF NORTHWEST NEW JERSEY. * IMPACTS...ANY WILDFIRES THAT DEVELOP DURING THE AFTERNOON WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR DUE TO A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS...AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$ GORSE/DRAG
1 follow-up statement
309 WWUS81 KPHI 130734 RFWPHI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 334 AM EDT WED MAY 13 2015 NJZ001-007>010-012>027-132200- /O.UPG.KPHI.FW.A.0003.150513T1600Z-150513T2200Z/ /O.NEW.KPHI.FW.W.0004.150513T1600Z-150513T2200Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 334 AM EDT WED MAY 13 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A RED FLAG WARNING. IT IS IN EFFECT FROM NOON UNTIL 600 PM. * AFFECTED AREA...NORTHWESTERN, CENTRAL AND SOUTHERN NEW JERSEY. * WINDS...NORTHWEST AT 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * MINIMUM RELATIVE HUMIDITY...27 TO 32 PERCENT. * MAXIMUM TEMPERATURES...GENERALLY FROM 65 TO AROUND 70 DEGREES. * IMPACTS...ANY WILDFIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED DUE TO A COMBINATION OF STRONG WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. FOR MORE INFORMATION ABOUT WILDFIRE DANGER, BURN RESTRICTIONS AND WILDFIRE PREVENTION AND EDUCATION, PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEB SITE. && $$ IOVINO
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this fire weather watch went out at May 12, 1:25 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, May 12, 1:25 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
125 PM EDT TUE MAY 12 2015
.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS OUR AREA LATE THIS AFTERNOON, FOLLOWED
BY STRONG NORTHWEST FLOW THROUGH WEDNESDAY. HIGH PRESSURE WILL THEN
BUILD ACROSS OUR REGION THURSDAY, THEN SHIFT OFFSHORE BY FRIDAY. A
WARM FRONT IS EXPECTED TO LIFT NORTHWARD INTO THE AREA SATURDAY,
THEN STALL NEAR OUR AREA OR DRIFT BACK SOUTHWARD SUNDAY INTO
MONDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WATER VAPOR IMAGERY SHOWS A STRONG UPPER-LEVEL TROUGH FROM THE
MIDWEST TO THE GREAT LAKES REGION. AT THE SURFACE, LOW PRESSURE WILL
CONTINUE TO MOVE NORTHEASTWARD AND TRACK WELL NORTH OF OUR AREA. AN
ASSOCIATED COLD FRONT WILL BE ARRIVING LATE THIS AFTERNOON. HOWEVER,
A SURFACE TROUGH /DEW POINT BOUNDARY/ HAS MOVED THROUGH MUCH OF
THE AREA AS OF 17Z, WITH DEW POINTS LOWERING IN ITS WAKE.
THERE IS MAINLY WEAK CONVERGENCE WITH THE INCOMING FRONT, HOWEVER
SOMEWHAT BETTER FOCUS MAY OCCUR TO OUR SOUTHWEST NEAR A LEE SIDE
TROUGH. THIS THOUGH WILL BE BATTLING THE DRIER AIR THAT IS
WORKING INTO THE AREA. THE MODEL GUIDANCE IS MAINLY FOCUSING SOME
CONVECTION ACROSS PORTIONS OF OUR FAR SOUTHERN ZONES LATER THIS
AFTERNOON AND ALSO TO OUR NORTH, HOWEVER IT WILL BE A RACE
BECAUSE DESPITE A RATHER WARM BOUNDARY LAYER THE MOISTURE IS
LESSENING WITH TIME AND THIS WILL IMPACT THE INSTABILITY. FOR
NOW, HELD OFF ON ADDING A SHOWER/THUNDER MENTION AS THERE IS LIMITED
CUMULUS DEVELOPMENT ESPECIALLY SOUTH THUS FAR.
A WEST-SOUTHWEST WIND OF 15-20 MPH WILL OCCUR. THE FORECAST
SOUNDINGS INDICATE A PERIOD OF DEEP MIXING MAINLY FROM MID
AFTERNOON INTO EARLY EVENING AS THE ATMOSPHERE OVER OUR REGION
CONTINUES TO DRY. THIS SHOULD RESULT IN WIND GUSTS TO 30-35 MPH AT
TIMES.
THE HOURLY GRIDS WERE ADJUSTED BASED ON THE LATEST OBSERVATIONS.
NO MAJOR CHANGES MADE TO THE HIGH TEMPERATURES ATTM.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
THE COLD FRONT IS FORECAST TO REACH THE INTERSTATE 95 CORRIDOR
AROUND 800 PM AND IT SHOULD MOVE QUICKLY OFF THE COAST DURING THE
MID TO LATE EVENING HOURS.
A NORTHWEST WIND AROUND 10 TO 15 MPH IS EXPECTED FOR TONIGHT.
COOL AIR WILL BEGIN TO BUILD INTO OUR REGION. LOW TEMPERATURES ARE
ANTICIPATED TO BE MAINLY IN THE 50S.
A DECK OF STRATOCUMULUS IS EXPECTED TO BEGIN BUILDING INTO OUR
NORTHWESTERN COUNTIES FROM THE NORTHWEST LATE TONIGHT. THE SKY
SHOULD REMAIN MOSTLY CLEAR FROM ABOUT THE INTERSTATE 95 CORRIDOR
SOUTHEASTWARD.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
DRY WEATHER TO START THE FORECAST FOR THE MIDDLE OF THE WEEK,
WITH PRECIPITATION POSSIBLE THIS WEEKEND AND EARLY NEXT WEEK.
HIGH PRESSURE WILL BE MOVING THROUGH THE GREAT LAKES REGION
WEDNESDAY, WHILE LOW PRESSURE IS ACROSS THE CANADIAN MARITIMES.
BETWEEN THE TWO, STRONG NORTHWEST FLOW WILL BE IN PLACE ACROSS THE
AREA. WITH PW VALUES 0.50 INCHES OR LOWER, A DRY FORECAST IS IN
PLACE, THROUGH THERE WILL LIKELY BE SOME CLOUD COVER DEVELOP IN
THE NORTHWEST FLOW. WIND GUSTS DURING THE DAY WEDNESDAY SHOULD
REACH 25- 30 MPH. DRY WEATHER WILL CONTINUE INTO WEDNESDAY NIGHT,
AND WIND GUSTS SHOULD BEGIN TO DIMINISH AFTER SUNSET AND WINDS
WILL CONTINUE TO LIGHTEN THROUGH THE NIGHT.
HIGH PRESSURE BUILDS ACROSS THE EAST COAST THURSDAY INTO THURSDAY
NIGHT. WITH VERY LOW PW VALUES NEAR 0.25 INCHES, DRY WEATHER
CONTINUES THROUGH THURSDAY NIGHT. THURSDAY MAY NOT EVEN HAVE MUCH
CLOUD COVER, EXCEPT SOME HIGH LEVEL CIRRUS DURING THE DAY.
AS WE MOVE INTO FRIDAY, THE HIGH SHIFTS OFFSHORE, ALLOWING RETURN
FLOW TO DEVELOP ACROSS THE AREA, INCREASING MOISTURE ACROSS THE
AREA WITH PW VALUES RETURNING TO AN INCH OR GREATER. THERE IS SOME
WEAK PVA FORECAST, AND WITH AN INCREASE IN MOISTURE AND
INSTABILITY, A FEW ISOLATED SHOWERS/THUNDERSTORMS COULD DEVELOP
DURING THE AFTERNOON.
HOWEVER, A BETTER CHANCE OF PRECIPITATION IS EXPECTED TO BEGIN
OVERNIGHT AS A WARM FRONT IS FORECAST TO LIFT NORTHWARD ACROSS THE
FORECAST AREA. DEPENDING ON HOW FAR THE WARM FRONT LIFTS DURING
THE DAY SATURDAY, INSTABILITY MAY INCREASE EVEN MORE ACROSS THE
AREA AND COULD REACH 500+ J/KG. THERE IS NOT A LOT OF SHEAR
FORECAST AT THIS TIME AS THE WIND FIELD IS FAIRLY LIGHT, BUT WE
WILL HAVE TO SEE IF THAT CHANGES IN SUBSEQUENT FORECAST CYCLES.
REGARDLESS, ANY THUNDERSTORMS THAT DEVELOP COULD HAVE GUSTY WINDS,
AND WITH PW VALUES OF 1.5-1.75 INCHES, HEAVY RAINFALL IS ALSO A
POSSIBILITY. SHOWERS AND THUNDERSTORMS COULD CONTINUE INTO
SATURDAY NIGHT AS THE FRONT BEGINS TO SAG BACK SOUTHWARD.
AS WE GO INTO SUNDAY AND MONDAY, THE FRONT MAY SAG FAR ENOUGH
SOUTH THAT HIGH PRESSURE TRIES TO PUSH IN FROM THE NORTHEAST. THIS
MAY HELP PREVENT MUCH PRECIPITATION ACTIVITY SUNDAY INTO MONDAY.
REGARDLESS, THERE IS STILL POSSIBILITY OF ISOLATED SHOWERS, SO WE
KEEP A SLIGHT CHANCE OF SHOWERS IN THE FORECAST FOR SUNDAY AND
MONDAY.
&&
.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
THIS AFTERNOON...VFR. MAINLY WEST-SOUTHWEST WINDS 15-20 KNOTS
WITH GUSTS TO 30 KNOTS. THE HIGHEST GUSTS ARE EXPECTED FROM MID
TO LATE AFTERNOON.
TONIGHT...VFR. WEST WINDS BECOMING NORTHWEST AND DIMINISHING TO
MOSTLY 10-15 KNOTS.
WEDNESDAY...VFR. NORTHWEST WINDS NEAR 15 KNOTS WITH GUSTS TO 25
KNOTS.
OUTLOOK...
THURSDAY-FRIDAY...VFR.
FRIDAY NIGHT-SATURDAY...INCREASING SHOWER AND THUNDERSTORM
POTENTIAL, ESPECIALLY SATURDAY. GENERALLY VFR, WITH SUB-VFR
CONDITIONS POSSIBLE WITH SHOWERS/THUNDERSTORMS.
&&
.MARINE...
THE SMALL CRAFT ADVISORY WILL REMAIN IN PLACE FOR OUR OCEAN WATERS
FOR TODAY. WAVE HEIGHTS WILL REMAIN IN THE 3 TO 5 FOOT RANGE. A
SOUTHWEST TO WEST WIND TODAY WITH SPEEDS 10 TO 15 KNOTS. THE
STRONGER WINDS OVER LAND SHOULD NOT BE ABLE TO FULLY MIX TO THE
WATER'S SURFACE BEING THAT THERE WILL BE A 20 TO 30 DEGREE
TEMPERATURE DIFFERENTIAL BETWEEN THE AIR ADVECTING OVER THE WATER
AND THE WATER ITSELF.
THE TEMPERATURE DIFFERENTIAL WILL DECREASE TONIGHT AND THE WIND
SPEEDS MIXING TO THE WATER'S SURFACE WILL INCREASE. WE ARE
EXPECTING A WEST TO NORTHWEST WIND AROUND 15 TO 20 KNOTS WITH
GUSTS OF 25 TO 30 KNOTS. THE SMALL CRAFT ADVISORY WILL REMAIN IN
EFFECT FOR OUR OCEAN WATERS AND IT WILL BE EXTENDED TO COVER
DELAWARE BAY FOR TONIGHT, AS WELL.
OUTLOOK...
WEDNESDAY-WEDNESDAY NIGHT...SMALL CRAFT ADVISORY CONDITIONS
CONTINUING THROUGH WEDNESDAY, DROPPING BELOW ADVISORY LEVELS
WEDNESDAY NIGHT.
THURSDAY-FRIDAY NIGHT...SUB-SMALL CRAFT ADVISORY CONDITIONS
EXPECTED.
SATURDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED, BUT
WINDS MAY GUST NEAR 20 KNOTS AT TIMES. SHOWERS AND THUNDERSTORMS
POSSIBLE, STRONGER WINDS AND HIGHER SEAS NEAR THUNDERSTORMS.
&&
.FIRE WEATHER...
A WEST-SOUTHWEST WIND IS EXPECTED TO GUST TO 25-35 MPH MAINLY DURING
THIS AFTERNOON. THE RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP
INTO THE 30 TO 35 PERCENT RANGE IN MUCH OF OUR CWA DURING THE MID TO
LATE AFTERNOON HOURS. DISCUSSION WITH OUR STATE FIRE WEATHER
PARTNERS INDICATE WHILE IT IS DRY, THERE WAS SOME RAIN AND DEW IN
THE DELMARVA. IN ADDITION, GREEN UP IS COMPLETE ACROSS MUCH OF
EASTERN PENNSYLVANIA AND NEW JERSEY. THERE IS POTENTIAL FOR A FEW
ISOLATED SHOWERS AS A COLD FRONT ARRIVES LATE TODAY. AS A RESULT, IT
WAS DECIDED JUST TO MAINTAIN A MENTION IN THE FIRE WEATHER FORECAST
AND HAZARDOUS WEATHER OUTLOOK.
FOR WEDNESDAY, GUSTY WINDS OF 25 TO 30 MPH ALONG WITH RELATIVE
HUMIDITY VALUES NEAR 30 PERCENT WILL OCCUR FOR PORTIONS OF THE
AREA.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 6 PM EDT
WEDNESDAY FOR ANZ430-431.
&&
SYNOPSIS...GORSE/ROBERTSON
NEAR TERM...GORSE/IOVINO
SHORT TERM...IOVINO
LONG TERM...FRANCK/ROBERTSON
AVIATION...GORSE/ROBERTSON
MARINE...IOVINO/ROBERTSON
FIRE WEATHER...Hazardous weather outlook, May 12, 4:05 AM EDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 405 AM EDT TUE MAY 12 2015 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-130815- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 405 AM EDT TUE MAY 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. WITH GUSTY WINDS AND LOWERING HUMIDITY VALUES, THERE MAY BE AN EHNACED THREAT FOR FIRE SPREAD TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE MAY BE AN EHNACED THREAT FOR FIRE SPREAD AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-130815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 405 AM EDT TUE MAY 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Fire Weather Watches in New Jersey, 2015Every fire weather watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.